# SDR SWAA2024070189306

- Difficulty date: May 23, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Jumper
- Part number: UNKNOWN
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ACCESS PANEL 192CL 2ND FROM FWD END BONDING WIRED TERMINAL END CORRODED.<[01] PERFORMED RESISTANCE CHECK PER AMM 52-48-42 AND SWPM 20-20-00;[02] VERIFIED
